My 16 year old son completed one full course of accutane (he had acne conglobata on his shoulders, back and chest). Became oily after, so went on a low dose for about 4 months. After being off of the drug for less than two months, he is again getting very oily on his face. What else can he do?
Accutane results in a long term remission from acne, after one course, in 80% of patients. 20% (including myself) require a second or third course.
Interestingly, the greasiness often returns without the acne after Accutane, so don't panic yet.
I use a good cleanser for oily skin: Estee Lauder's Sparkling clean cleanser. I also use a topical retinoid called Differin (adapalene 0.1%). This product did not work for me before Accutane, but is now effective.
hi. im 19 and have had problems with my skin since i was 10.. it finally started clearing up but now my pores have gotten massive and after washing my face it gets oily with in 30 minutes.... The amount of comments i get asking me whats wrong with my face and that i should take more care of it is so upsetting because iv spent thousands on different products and look after my skin so well i just dont know what to do!!!!
This problem generally occur with children belonging to teenage age group.They face sudden changes in Harmon and acne are the symbol of these changes in body.Don't pan .He will become alright with time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.